EconPapers    
Economics at your fingertips  
 

Convexity of Certain -Integral Operators of -Valent Functions

K. A. Selvakumaran, S. D. Purohit, Aydin Secer and Mustafa Bayram

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

By applying the concept (and theory) of fractional -calculus, we first define and introduce two new -integral operators for certain analytic functions defined in the unit disc . Convexity properties of these -integral operators on some classes of analytic functions defined by a linear multiplier fractional -differintegral operator are studied. Special cases of the main results are also mentioned.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/925902.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/925902.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:925902

DOI: 10.1155/2014/925902

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:925902